FarmerGirlMaryJo is absolutely right. There is one thing to be aware of regarding diphenhydramine, though: if you're fifty or older, it's not a good idea to take it, as it can cause confusion. You see, as you get older, it takes your body longer and longer to "clear" drugs from the system. Diphenhydramine can cause the symptoms (drowsiness and confusion) in younger people as well, but they bounce back more quickly.
Excedrin PM is still available but has a different name. The last one produced was Excedrin Back and Body, which you can purchase over the counter. You should consult a doctor before taking any medication and be advised on the best course of action to take. Read more details at en.wikipedia.org/wiki/Excedrin.
One 500 mg. Tylenol and 1 & 1/2 Benadryl tablets equals one Excedrin PM. So if you normally take 2 Excedrin PM, simply take 2 Extra Strength Tylenol and 3 Benadryl Tablets or Capsules (the traditional pink and white package which only contains diphenhydramine as the active ingredient) instead.
There is a difference between all the other PM medicines and Excedrin. Tylenol PM, Benadryl, Advil PM, etc, all have diphenhydramine HCI. Excedrin PM (and Midol PM) diphenhydramine citrate. This is NOT the same. I have RLS (Restless Leg Syndrome) and diphenhydramine HCI reacts badly with my legs, so I have to take Excedrin PM, and I too am wondering when it will be back out on the market. Until then, my doctor said Midol PM will work about the same because of the active ingredient.